T Nation

HRT Help


#1

Hi guys,

Because of my low natural T levels, my doctor set me on hormone replacement. I have used Sustenon and enanthate but it was very uncomfortable. It seems I'm very sensitive to aromatization I believe. Within a couple of days I start getting bloated in the face, fat around waist (love handles), dermatitis and intestinal problems.

A week ago I started with Nebido in hope of milder side effects but it wasn't the case. I'm experiencing the same thing and I just can't look at the mirror. Love handles appeared from nowhere in a matter of days. My face is swollen. I got dermatitis again. I was using letrozol (legit from pharmacy) at 1.25 ed and increased to 2.5. It is not working for me.

My diet haven't changed a thing. I follow targeted low-carb, high protein diet. It works well when my T is fuckin low :S

I have always struggled with my weight. I was an obese kid and lost a lot of weight very fast with diet and exercise. Maybe aromatase activity remains very high in my adipocytes, even when depleted of fat.

Any advice? This is driving me crazy.

Cheers